# SDR IPXA10560566

- Difficulty date: June 4, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,816 hours, 18,618 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:SP MAIN CARGO DOOR NR 7 HINGE SEGMENT LOWER HINGE ON DOOR SIDE 2ND HOLE ON TOP IS CORRODED.  REPAIRED IAW ER NR 10-3018 DATED 16-JUN-2010.
